Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Diophantine equations in division algebras


Author: Ralph G. Archibald
Journal: Trans. Amer. Math. Soc. 30 (1928), 819-837
MSC: Primary 11D99; Secondary 11R52, 12E15
DOI: https://doi.org/10.1090/S0002-9947-1928-1501461-8
MathSciNet review: 1501461
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D99, 11R52, 12E15

Retrieve articles in all journals with MSC: 11D99, 11R52, 12E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501461-8
Article copyright: © Copyright 1928 American Mathematical Society